MathSciNet Relay Station
MathSciNet bibliographic data
MR2500892 (2010f:05192) 05E15 (15A63 20F55)
Klopsch, Benjamin; Voll, Christopher Igusa-type functions associated to finite formed spaces and their functional equations. Trans. Amer. Math. Soc. 361 (2009), no. 8, 4405–4436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement